Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taking metronidazol for H pylori infection in the stomach. Feeling intraocular pressure, black outs and headaches. Due to medication?

Hello I am taking metronidazol 500mg for an H. pylori infection in my stomach . I have been taking it for 1 week and for the past 3 days I have been getting headaches in the afternoon/evening and feeling intraocular pressure and a blackout feeling in my eyesight. Could this be related to the medication or something else?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Jun 2015
Hello dear...
Though headache can be attributed as a side effect of Metronidazole intake, it is very less frequently seen & mostly non-serious.
The symptoms as mentioned in your post may be due to either due to fluctuations in your blood pressure levels (Hypotension/Hypertension) or due to Hypoglycemia (decreased blood glucose levels) will be better to get your blood pressure & sugar levels checked.
If everything is within normal limits & symptoms still will be better to consult an Ophthalmologist & get a proper eye examination done.
Wishing you a Good Health.
Let me know if I need to clarify further.
Thanks & take care.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor